# SDR ASAA2021012233929

- Difficulty date: January 22, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 30,508 hours, 9,866 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAIL BRIEFLY IN FLIGHT.  VTK DISPLAYED CAPTAINS SIDE NAV DISPLAY.  SYSTEM RECOVERED ON ITS OWN AND OPERATIED NORMALLY FOR DURATION OF FLIGHT.  GROUNDED-YES.  PREVIOUSLY RECORD FAULT MESSAGE NO LONGER PRESENT ON FFR, NO FAULTS WERE LOGGED ON LT & RT ADIRU BITE, REF B737-900 FIM 34-61 TASK 824.  ACCOMPLISHED FMC OPERATIONAL TEST, REF B737-900 AMM 34-61-00-710-801.  OPERATIONS NORMAL, NO HISTORY PAST 30 DAYS.  MEL 34-36J CLEARED, SEAMC JOE NOTIFIED.
